# SDR SWIA200514416

- Difficulty date: January 16, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 19,592 hours, 28,863 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON FLAP RETRACTION ON GROUND.  REMOVED AND REPLACED FLAP CONTROL UNIT AND FLAP SELECTOR HANDLE.  OPERATIONAL CHECK GOOD IAW 27-50-01.
